# SDR UPS98825812

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Curtain
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, MAIN CABIN SMOKE CURTAIN TORN.  REMOVED AND REPLACED SMOKE CURTAIN IAW DC8-25-50-02.
